# SDR UALA2013072305166

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,497 hours, 14,563 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Condition: Intermittent
- Location: Bleed Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BLD DUCT LEAK EICAS AND BLEED DUCT LEAK ON OVERHEAD PANEL. OCCURRED WITH NO AIR AT NR 2 ENGINE. INTERMITTENT INDICATION.  REPLACED BLEED AIR CONTROL CARD M860, ACCOMPLISHED DUCT LEAK TEST, TEST NORMAL.
